Having completed the last of my 3 doses of FEC chemotherapy (a cocktail of fluorouracil, epirubicin & cyclophosphamide), I had the first of my 3 doses of Taxotere (also known as Docotaxol) at the beginning of November. I felt surprisingly well afterwards between Tuesday and Thursday, probably while the anti-sickness steroid drugs were still flushing around my system, but by Friday I went downhill and felt quite poorly over the weekend and into the following week.
I felt very tired but, unlike with the feckin' FEC, happily I didn't have much nausea or light-headedness. And no fainting this time, hoorah! Instead I had some flu-like aches and pains, a small number of nose bleeds and dry flaky skin, which I know are common side effects, and - without wishing to go into too much detail - an upset tummy. What made this particular episode much worse than it might have been was having a heavy cold at the same time. Fortunately I haven't had many colds during my chemo, but this one wiped me out so I had a headache and sore throat to contend with on top of the usual post-chemo malarky. I had the second dose yesterday, and I'm hoping it won't be too bad as I don't have a cold this time (touch wood).